# SDR 05FDEA01992

- Difficulty date: July 19, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 AIR CONDITIONING BAY, LOWER LONGITUDINAL BRACKET ASSY FOUND WITH CORROSION AS MARKED.  INTERCOSTAL FABRICATED AND INSTALLED AS PER DWG ACA3816 AND SRM 51-31-01 VOL 2 RESPECTIVELY.
